# SDR FDEA202302140258

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 80,764 hours, 17,418 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: ADA7321519
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1009 RIGHT HAND X -8.5   FOUND CROWN WORN.  CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1009 RIGHT HAND X = -8.5   CROWN WORN REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS PER SRM 53-00-  52-1A FIGURE 101 ALLOWABLE DAMAGE 1 SHEET 1. CROWN WORN SEAT TRACK REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 989 TO EXISTING SPLICE STATION 6-0 X =   -8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
